# SDR CA120906013

- Difficulty date: September 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bell 212
- Engine: Pwa PT6T3B
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Reservoir
- Part number: 205076135007
- Condition: Damaged
- Location: Hyd System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) INTERNAL COATING BREAKING DOWN AND CONTAMINATING HYDRAULIC FLUID.
